# SDR RRXA000342

- Difficulty date: February 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION UNDER NUT PLATE UPER CARGO COMPARTMENT FS 717 XCW 32/5 LT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC-8 SRM 51-1-21 & DER APPROVED EO 00-016.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
